JOY SCALE: 10/10
Hello Everyone, A couple of posts back I told you that the VA had switched my usual hormone medicine with another brand and that the new brand gave me a lot of trouble with the side effects. The hormone that I was on was called Zoladex and I was injected every three months. The new hormone, called Lupron, was injected every six months. My lovely wife tried to find a way to get me back on Zoladex. She tried to get the VA to make it available, but they said no. She then asked my Oncology nurse if she would inject me with the Zoladex if my wife would bring in the hormone from a source other than the VA. The nurse said that she had to talk with my Oncology doctor and that she would get back to us. Then my wife went to our Tricare doctor and asked if he would prescribe the hormone so she could bring it back to the VA for my injection. Unfortunately our Tricare doctor said that he wouldn't be able to get the hormone for us. As luck would have it a few days later the Oncology nurse left a phone message for me. She said that it was brought to her attention that several more veterans were having the same type of side effects as I was and that the VA would make the Zoladex available again! Someone is definitely watching over me.
All is well in the other areas of my life. I still look upon each new day with gratitude and I try my best to enjoy the day to the fullest. My psychologist said to me a few sessions back that a funny thing happens to some people when they find out that they are dying. They start living!
Peace and Love to All